# SDR AALA20100505TUL04

- Difficulty date: May 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP CRACKED RIGHT SIDE STATION 1212.  ACCOMPLISHED DOUBLER REPAIR PER AARD 53-20-00-16.
